# SDR R61A201711280973

- Difficulty date: November 28, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 34,798 hours, 21,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 13-14
- Part time: 34,798 hours, 21,654 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LEVEL 2 CORROSION AT THE FORWARD WET AREA IN MULTIPLE AREAS AT THE FLOOR WEB BETWEEN FRAMES 13 AND 14 JUST INBOARD OF R1 DOOR. MAINTENANCE REMOVED AND REPLACED THE FLOOR WEB IAW SRM 51-75-16, 51-41-02, 51-43-04, 51-40-02, 51-23-06 AND ETD2017-170-105765.
